Record number :
1548666
Title of article :
Minimal recurrence relations for connection coefficients between classical orthogonal polynomials: Discrete case
Author/Authors :
Area، نويسنده , , I. and Godoy، نويسنده , , E. and Ronveaux، نويسنده , , A. and Zarzo، نويسنده , , A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
17
From page :
321
To page :
337
Abstract :
We present a simple approach in order to compute recursively the connection coefficients between two families of classical (discrete) orthogonal polynomials (Charlier, Meixner, Kravchuk, Hahn), i.e., the coefficients Cm(n) in the expression Pn(X)=∑nm=0Cm(n)Qm(x), where Pn(x) and Qm(x) belong to the aforementioned class of polynomials. This is SCV2 done by adapting a general and systematic algorithm, recently developed by the authors, to the discrete classical situation. Moreover, extensions of this method allow to give new addition formulae and to estimate Cm(n)-asymptotics in limit relations between some families.
Keywords :
Connection problems , Discrete orthogonal polynomials
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
1997
Link To Document :
بازگشت